On Ramanujan’s modular identities

Raghavan, S (1987) On Ramanujan’s modular identities Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 97 (1-3). pp. 263-276. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/97/1/263-27...

Related URL: http://dx.doi.org/10.1007/BF02837829


For Ramanujan's modular identities connected with his well-known partition congruences for the moduli 5 or 7, we had given, in an earlier paper, natural and uniform proofs through the medium of modular forms. Analogous (modular) identities corresponding to the (more difficult) case of the modulus 11 are provided here, with the consequent partition congruences; the relationship with relevant results of N J Fine is also sketched.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Ramanujan's Modular Identities; Partition Congruences; Modular Forms
ID Code:37824
Deposited On:25 Apr 2011 10:41
Last Modified:17 May 2016 20:43

Repository Staff Only: item control page